# SDR FDEA201211214113

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5397425920000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO COMPARTMENT LONGITUDINAL PROFILE TO HAVE A .75 INCH CRACK ON VERTICAL FLANGE AT FR 65, 19 INCH  ALONG Y203.  R & R LONGITUDINAL PROFILE Y203 FROM FR65 TO 66 IN BULK CARGO BAY IAW SRM 51-72-10, PG 1-3.
